# SDR ASAA2019123061718

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,852 hours, 13,874 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Rt Pitot Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ELEV PITOT LIGHT CAME ON DURING TAXI TO THE RUNWAY. GROUNDED - YES. REF B737-800 FIM 30-31-TASK 809, DISCONNECTED D638 CONNECTOR & INSPECTED PINS NO DEFECTS NOTED, REINSTALLED CONNECTOR R ELEV PITOT LIGHT REMAINS ON. REPLACED RH ELEV PITOT PROBE REF B737-800 AMM 27-31-94 OPS CHECK GOOD, NO DEFECTS NOTED.PERFORMED ELEVATOR PITOT SYSTEM LEAK, OPS CHECK GOOD REF AMM 27-31-17-790-801.
